Picture of virus under microscope

Research under the microscope...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs.

Strathprints serves world leading Open Access research by the University of Strathclyde, including research by the Strathclyde Institute of Pharmacy and Biomedical Sciences (SIPBS), where research centres such as the Industrial Biotechnology Innovation Centre (IBioIC), the Cancer Research UK Formulation Unit, SeaBioTech and the Centre for Biophotonics are based.

Explore SIPBS research

Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching

Mao, Xuerong and Shen, Yi and Yuan, Chenggui and , EPSRC (U.K.) (Funder) and , National Natural Science Foundation of China (Funder) (2008) Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. Stochastic Processes and their Applications, 118 (8). pp. 1385-1406. ISSN 0304-4149

[img]
Preview
PDF (166_SPA_Mao.pdf)
166_SPA_Mao.pdf - Accepted Author Manuscript

Download (208kB) | Preview

Abstract

The main aim of this paper is to discuss the almost surely asymptotic stability of the neutral stochastic differential delay equations (NSDDEs) with Markovian switching. Linear NSDDEs with Markovian switching and nonlinear examples will be discussed to illustrate the theory.